Woman takes abortion pill, throws up for 3 days

An abortion patient in Des Moines who took the abortion pill told Time magazine:

“I was very nauseous in a couple of hours. I threw up constantly for 3 days… It was like food poisoning. I couldn’t keep anything down.”

Time, December 5, 1994 

Quoted in Randall K O’Bannon “RU-486” National Right to Life News Jan 1995

She got off much easier than this woman, who wrote an article for Mari Claire

Share on Facebook

About Sarah

Sarah Terzo is a freelance writer and journalist who works for Live Action. and is a member of the board of The Pro-life Alliance of Gays and Lesbians.
This entry was posted in Abortion by Pill: Stories. Bookmark the permalink.

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>